# SDR 2007FA0000196

- Difficulty date: February 20, 2007
- Submitted: March 5, 2007
- Operation: General aviation
- Aircraft: N241CW
- Make and model: Beech B100
- Aircraft serial: BE54
- Engine: Garrtt TPE3316
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cover
- Part number: 8961051
- Condition: Broken
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HIGH OIL CONSUMPTION, INSPECTED LT ENGINE SCAVENGE PUMP AND FOUND THE PUMP COVER BROKEN AND MISSING PIECES.  ALSO FOUND THE SCAVENGE PUMP OIL TUBE COVER BROKEN AND CHAFING A HOLE THROUGH THE OIL TUBE.  RECOMMEND REMOVING EXHAUST PIPE AT INSPECTIONS TO INSPECT PUMP COVER AND TUBE ASSY FOR DEFECTS.  (K)
